# SDR DALA2025040802715

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0898648) DAMAGE FOUND AT RH UPPER FUSELAGE STA APPROX 268 SKIN. DAMAGE AT RH UPPER FUSELAGE STA APPROX 268 SKIN IAW B737 ER/A 625039-14 REV ORIGINAL
